# SDR SWAA960646

- Difficulty date: July 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N315SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23337
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Creased
- Location: Bs 480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND FUSELAGE SKIN CREASE AT BS 480, S28L TO 29L, WL 264.  INSTALLED REPAIR DOUBLER PER BOEING SRM.
